このエントリーをはてなブックマークに追加
ID 11485
JaLCDOI
Sort Key
5
FullText URL
Author
Ju Xian Meng
Abstract
The generalized Grothendieck-Witt ring of nonsingular Hermitian forms with positioning map is the cartesian product of the ordinary Grothendieck-Witt ring of nonsingular Hermitian forms and a map ring. We study the generalized Grothendieck-Witt ring by computing the map ring.
Keywords
Grothendieck Witt ring
orbit
GAP
Publication Title
岡山大学環境理工学部研究報告
Published Date
2005-02-28
Volume
volume10
Issue
issue1
Publisher
岡山大学環境理工学部
Publisher Alternative
Faculty of Environmental Science and Technology, Okayama University
Start Page
29
End Page
39
ISSN
1341-9099
NCID
AN10529213
Content Type
Departmental Bulletin Paper
OAI-PMH Set
岡山大学
language
英語
File Version
publisher
NAID
Eprints Journal Name
fest